# SDR 7KFA2012F00079

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N482LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9118
- Aircraft time: 2,580 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: M/R Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, MAIN ROTOR TRANSMISSION CHIP LIGHT ILLUMINATED.  MECHANIC INSPECTION REVEALED NO CHIPS PRESENT.  INDICATOR/WIRING ISSUE SUSPECTED.
